A member asked:

Steroid shot for thumb arthritis. now excruciating pain radiating to shoulder. is this normal? i know it can take days for the injection to work, but is it normal to make it worse? if so, when will it quit hurting so badly? ice & asprin not helping

A doctor has provided 1 answer
Dr. Adam Elisha answered

Specializes in Rheumatology

This is not an expected reaction to a steroid injection of the thumb. Unclear if your new pain is actually related to the injection. I would strongly recommend you revisit your provider for further evaluation.

Answered Jul 2, 2020

64 views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...